# SDR COMA0670155

- Difficulty date: June 28, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 7,939 hours, 5,991 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 232
- Condition: Faulty
- Location: Avionics Bay
- Part time: 5,492 hours, 4,926 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5212 - DURING CLIMBOUT OF SAT RECEIVED A RUDDER LIMITER FAULT MESSAGE, FLIGHT RETURNED TO THE FIELD.  REPLACED SSCU NR 2.
